Asymptotics for the Ginzburg-Landau equation in arbitrary dimensions

F. Bethuel, H. Brezis, G. Orlandi

Research output: Contribution to journalArticle

53 Scopus citations

Abstract

Let Ω be a bounded, simply connected, regular domain of ℝN, N≥2. For 0 < ε < 1, let uε: Ω → ℂ be a smooth solution of the Ginzburg Landau equation in Ω with Dirichlet boundary condition gε, i.e., ?? We are interested in the asymptotic behavior of uε as ε goes to zero under the assumption that Eε(uε) ≤ M0 |log ε| and some conditions on gε which allow singularities of dimension N - 3 on ∂Ω.

Original languageEnglish (US)
Pages (from-to)432-520
Number of pages89
JournalJournal of Functional Analysis
Volume186
Issue number2
DOIs
StatePublished - Nov 10 2001

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this